# SDR 2004FA0000864

- Difficulty date: September 13, 2004
- Submitted: November 23, 2004
- Operation: General aviation
- Aircraft: N68010
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1243
- Engine: Pwa R985AN14B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 660526AS
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 362 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FUEL FLOW TRANSDUCER, INSTALLED UNDER STC NR SA809GL.  UNIT PROVIDING ERRONEOUS FUEL FLOW READINGS AND CAUSING THE AIR DATA COMPUTER (ADC) ALSO INSTALLED INT THE AIRCRAFT TO FUNCTION IMPROPERLY.  AIR DATA COMPURTER (ADC) INSTALLED, EFIS-SV SYSTEM IAW STC NR SA02203AK.
